# SDR AALA202206242166

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737
- Aircraft serial: 29534
- Aircraft time: 59,479 hours, 24,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LEFT FLIGHT ATTENDANT JUMPSEAT EMERGENCY FLASHLIGHT #1 DID NOT TEST. RESET AND ACCOMPLISHED SATISFACTORY TEST OF #1 FLASHLIGHT PER AMM 25-64.-00.
